Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 21, 2014, 12:10 PM EST for Putnam County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 12:10 PM EST (17:10 UTC)
- Expired
- Feb 21, 2014, 12:45 PM EST
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 12:10 PM EST | FUNNEL CLOUD | 3 Ene Florahome, FL | FUNNEL CLOUD AND LARGE 1 INCH HAIL NEAR ETONIAH CREEK STATE FOREST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 6:39 AM EST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
370
WFUS52 KJAX 211710
TORJAX
FLC107-211745-
/O.NEW.KJAX.TO.W.0003.140221T1710Z-140221T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1210 PM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
* UNTIL 1245 PM EST
* AT 1210 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MELROSE LANDING...MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORAHOME...GEORGE'S LAKE...BARDIN AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2962 8195 2972 8203 2975 8199 2975 8194
2976 8193 2979 8192 2980 8191 2980 8186
2984 8181 2984 8165 2976 8159
TIME...MOT...LOC 1710Z 240DEG 23KT 2968 8191
$$
NELSON3 follow-up statements
346
WWUS52 KJAX 211721
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EST FRI FEB 21 2014
FLC107-211745-
/O.CON.KJAX.TO.W.0003.000000T0000Z-140221T1745Z/
PUTNAM FL-
1221 PM EST FRI FEB 21 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR NORTHERN
PUTNAM COUNTY...
AT 1222 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR FLORAHOME...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRAWAY...BARDIN AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2965 8187 2974 8190 2978 8191 2977 8191
2979 8192 2980 8189 2980 8186 2984 8181
2984 8165 2976 8159
TIME...MOT...LOC 1722Z 240DEG 26KT 2973 8181
$$
NELSON492
WWUS52 KJAX 211734
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EST FRI FEB 21 2014
FLC107-211745-
/O.CON.KJAX.TO.W.0003.000000T0000Z-140221T1745Z/
PUTNAM FL-
1234 PM EST FRI FEB 21 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EST FOR NORTHERN
PUTNAM COUNTY...
AT 1234 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR BARDIN...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2970 8175 2974 8177 2979 8179 2981 8176
2984 8165 2976 8159
TIME...MOT...LOC 1734Z 239DEG 26KT 2976 8171
$$
NELSON698
WWUS52 KJAX 211744
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1244 PM EST FRI FEB 21 2014
FLC107-211755-
/O.EXP.KJAX.TO.W.0003.000000T0000Z-140221T1745Z/
PUTNAM FL-
1244 PM EST FRI FEB 21 2014
...THE TORNADO WARNING FOR NORTHERN PUTNAM COUNTY HAS EXPIRED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2970 8175 2974 8177 2979 8179 2981 8176
2984 8165 2976 8159
TIME...MOT...LOC 1745Z 239DEG 26KT 2980 8163
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 21, 10:08 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 21, 10:08 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EST FRI FEB 21 2014 ...SEVERE STORMS ONGOING OVER SE GA... .UPDATE...A PRE-FRONTAL SQUALL LINE OF SEVERE STORMS WAS TREKKING RAPIDLY EASTWARD OVER SE GA WITH SPEEDS 40-50 MPH. BOWING LINE SEGMENTS HAVE PRODUCED WIND DAMAGE OVER COFFEE COUNTY. MODERATE ROTATION IN COUPLETS ALONG BOWING SEGMENTS WILL CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT. EXTENDED THE SEVERE TSTORM WATCH EASTWARD FOR ALL OF SE GA AND TO INCLUDE NASSAU COUNTY. WILL LIKELY NEED TO ADD MORE NE FL COUNTIES TO THE WATCH AS THE LINE MOVES FARTHER EAST. && .AVIATION... DETERIORATING CONDITIONS TO MVFR EXPECTED AT ALL SITES AS SQUALL LINE BLOWS THROUGH GENERALLY BETWEEN 17Z-21Z TODAY. STRONG LOW LEVEL JET OF 40-45 KTS FROM SW WILL CONTINUE BUMPY CONDITIONS IN THE LOWER LEVELS. CONTINUED TO SHOW GUSTS TO 40 KT POSSIBLE AS SQUALL LINE MOVES THROUGH. && .MARINE...A MARINE WEATHER STATEMENT WAS ISSUED TO ALERT MARINERS OF THE SQUALL LINE PUSHING OFFSHORE OF THE SE GA COAST BY MIDDAY AND THE FL COAST DURING THE EARLY AFTN HOURS. A SMALL CRAFT EXERCISE CAUTION CONTINUES FOR THE OFFSHORE WATERS DUE TO SOUTHERLY WINDS 15-20 KTS AND SEAS UP TO 6 FT IN THE GULF STREAM. RIP CURRENTS: LOW RISK TODAY AND SAT. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 43 70 47 / 100 10 10 10 SSI 72 52 65 51 / 100 20 10 10 JAX 77 50 70 51 / 100 30 10 10 SGJ 77 56 66 56 / 100 40 20 10 GNV 76 54 73 53 / 100 40 20 10 OCF 79 57 75 56 / 100 40 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT/SHASHY/NELSON/SANDRIK/WALKER
Hazardous weather outlook, Feb 21, 6:42 AM EST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 642 AM EST FRI FEB 21 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-221100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 642 AM EST FRI FEB 21 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHY DENSE FOG THIS MORNING...GENERALLY ALONG AND EAST OF A LINE FROM OCALA TO ST AUGUSTINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR INLAND SOUTHEAST GEORGIA...AND THE SUWANNEE VALLEY OF NORTHEAST FLORIDA UNTIL 2 PM. A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TODAY WITH WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AS WATCHES ARE ISSUED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE IS CONSIDERING THE DISCONTINUANCE...OR REDUCED ISSUANCE...OF THIS PRODUCT. PLEASE FORWARD COMMENTARY ON THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO OUR METEOROLOGIST IN CHARGE...SCOTT CORDERO...AT SCOTT.CORDERO@NOAA.GOV. THIS WILL IN NO WAY AFFECT NOAA WEATHER RADIO...BUT ONLY PERTAINS TO THE HAZARDOUS WEATHER OUTLOOK PRODUCT WHICH SUMMARIZES ADVISORIES...WATCHES...AND WARNINGS WHICH ARE ALREADY IN EFFECT.
In the hours before
Local storm report, Feb 21, 11:29 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 3 E ODUM 31.66N 81.97W
02/21/2014 WAYNE GA EMERGENCY MNGR
EMA SURVEYED DAMAGE WITH NOTED METAL SHED DAMAGED WITH 10
TO 12 TREES DOWN. DAMAGE AREA ABOUT 100 YARDS WIDE AND
100 YARDS LONG. LOCATED NEAR WILLIAMS ROAD AND TANK ROAD.
TIME ESTIMATED FROM RADAR.
&&
THIS IS AN UPDATE OF THE DAMAGE REPORTED IN CENTRAL WAYNE COUNTY.
ARSSpecial weather statement, Feb 21, 11:31 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 AM EST FRI FEB 21 2014
FLZ022>025-030>032-035-036-GAZ165-166-211715-
ALACHUA-BAKER-BRADFORD-CLAY-COASTAL
CAMDEN-COLUMBIA-DUVAL-GILCHRIST-INLAND CAMDEN-NASSAU-UNION-
1131 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...BRADFORD...SOUTHERN BAKER...ALACHUA...SOUTHERN COLUMBIA...
GILCHRIST...UNION...SOUTHERN CAMDEN...DUVAL AND NASSAU COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1215 PM EST...
AT 1131 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF KINGS FERRY TO 6 MILES NORTH OF MACCLENNY TO 17 MILES
NORTHWEST OF BELL...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OLUSTEE...HILLIARD...SANDERSON...KINGS
FERRY...MACCLENNY...LULU...GLEN SAINT MARY...CALLAHAN...BRYCEVILLE
AND BELL THROUGH 1215 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2952 8256 2958 8278 2958 8296 2982 8294
2991 8286 2997 8276 3002 8279 3033 8221
3037 8218 3037 8204 3056 8200 3063 8203
3090 8189 3095 8140 3075 8145 3070 8142
3051 8144 3038 8139
TIME...MOT...LOC 1631Z 273DEG 33KT 3089 8181 3036 8209
2989 8304
NELSONLocal storm report, Feb 21, 11:44 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLOOD 5 WSW UNF 30.25N 81.59W
02/21/2014 DUVAL FL TRAINED SPOTTER
STREET FLOODING WAS REPORTED BY A STORM SPOTTER NEAR JT
BUTLER BLVD AND ST LUKES HOSPITAL.
&&
ARSSpecial weather statement, Feb 21, 11:47 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1147 AM EST FRI FEB 21 2014
GAZ153-154-166-211715-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
1147 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CAMDEN...EASTERN GLYNN AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR
STRONG WINDS VALID UNTIL 1215 PM EST...
AT 1147 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF BOYS ESTATE TO 7 MILES NORTHWEST OF DOVER BLUFF TO 4
MILES NORTH OF HARRIETTS BLUFF TO 3 MILES SOUTHWEST OF KINGSLAND...
MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND KINGSLAND...HARRIETTS BLUFF...DOCK JUNCTION...BOYS
ESTATE...DOVER BLUFF...COUNTRY CLUB ESTATES...BRUNSWICK...ST.
SIMONS...ST. MARYS AND KINGS BAY BASE THROUGH 1215 PM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3120 8126 3120 8132 3113 8134 3111 8139
3100 8140 3101 8145 3098 8147 3098 8140
3090 8140 3077 8145 3071 8144 3074 8169
3080 8168 3094 8159 3109 8161 3136 8151
3134 8144 3128 8139 3129 8128 3127 8125
TIME...MOT...LOC 1647Z 289DEG 36KT 3126 8145 3107 8157
3092 8154 3074 8165
TRABERTSpecial weather statement, Feb 21, 11:58 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EST FRI FEB 21 2014
FLZ025-032-033-211745-
CLAY-DUVAL-ST. JOHNS-
1158 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CLAY...NORTHWESTERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EST...
AT 1159 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED OVER FLEMING ISLAND...MOVING NORTHEAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FLEMING ISLAND...SWITZERLAND...ORANGE PARK...LAKESIDE...FRUIT COVE...
DOCTORS INLET...BELLAIR...NAS JAX AND MANDARIN THROUGH 1245 PM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EST FRIDAY
AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3002 8172 3017 8183 3042 8141 3041 8140
3035 8138 3023 8137 3014 8134
TIME...MOT...LOC 1659Z 240DEG 27KT 3014 8168
NELSONLocal storm report, Feb 21, 12:02 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM TSTM WND GST 3 SSE WOODBINE 30.91N 81.71W
02/21/2014 E55.00 MPH CAMDEN GA TRAINED SPOTTER
STRONG GUSTY WINDS NEAR COLESBURG TOMPKINS RD AND HWY 17
&&
AWALKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:26 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 49 min |
| Feb 21, 9:58 AM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Suwannee | 47 min |
| Feb 21, 10:06 AM EST | Special Weather Statement | JAX | Bradford, Clay, Union | 39 min |
| Feb 21, 10:10 AM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 50 min |
| Feb 21, 10:39 AM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 21, 10:49 AM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Suwannee, Union | 41 min |
| Feb 21, 10:51 AM EST | Special Weather Statement | JAX | Bradford, Duval, Nassau | 39 min |
| Feb 21, 10:58 AM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 21, 10:59 AM EST | Special Weather Statement | JAX | Baker | 31 min |
| Feb 21, 11:21 AM EST | Special Weather Statement | JAX | Clay | 39 min |
| Feb 21, 11:31 AM EST | Special Weather Statement | JAX | Alachua, Bradford, Duval, Gilchrist, Nassau, Union | 44 min |
| Feb 21, 11:35 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Clay, Putnam | 40 min |
| Feb 21, 11:58 AM EST | Special Weather Statement | JAX | Duval | 47 min |
| Feb 21, 12:16 PM EST | Special Weather Statement | JAX | Clay | 44 min |
| Feb 21, 12:19 PM EST | Special Weather Statement | JAX | Alachua | 41 min |
| Feb 21, 12:29 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 21, 12:43 PM EST | Severe Thunderstorm Warning | JAX | Saint Johns | 47 min |
| Feb 21, 12:48 PM EST | Special Weather Statement | JAX | Clay | 42 min |
| Feb 21, 1:02 PM EST | Special Weather Statement | JAX | Alachua, Clay, Putnam | 43 min |
| Feb 21, 1:28 PM EST | Severe Thunderstorm Warning | JAX | Saint Johns | 17 min |
| Feb 21, 1:34 PM EST | Special Weather Statement | JAX | Flagler | 41 min |
| Feb 21, 1:44 PM EST | Special Weather Statement | JAX | Putnam, Saint Johns | 46 min |
| Feb 21, 2:01 PM EST | Special Weather Statement | JAX | Citrus | 44 min |
| Feb 21, 2:13 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 47 min |
| Feb 21, 2:21 PM EST | Special Marine Warning | JAX | 54 min | |
| Feb 21, 2:33 PM EST | Special Weather Statement | JAX | Marion | 42 min |
| Feb 21, 3:15 PM EST | Special Weather Statement | JAX | Marion | 45 min |
| Feb 21, 4:02 PM EST | Special Weather Statement | JAX | Marion | 43 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.